Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
142 Doctors are Online

I have taken primolut N unknowingly and after two weeks I found I am pregnant. Anything serious?

User rating for this question
Very Good
Answered by

Infertility Specialist
Practicing since : 2000
Answered : 3576 Questions
I have taken primolut N unknowingly and fter two weeks I found I am pergnant.Anything serous?
Posted Sun, 29 Apr 2012 in Getting Pregnant
Answered by Dr. Mahesh Koregol 1 hour later

Thanks for the query.

Primolut N is a synthetic progesterone preparation. It is generally used for inducing periods or for treatment of excessive bleeding etc...

It is not known to cause significant effect on embryo / fetus.

Dont worry about it.

Please follow my advice about ultrasound scans i am writing below:

1) get nuchal thickness scan between 10 to 14 weeks of gestation.
2) Get anomaly scan done between 18 to 20 weeks of gestation.

These 2 ultrasound examinations will diagnose majority of congenital defects. You will be mentally relieved after these scans. But as of now stop worrying about Primolut N you had taken.

Hope I have answered your query. Please do write back if you any more questions.

Please accept my answer if you have no further queries.

Wishing you a safe pregnancy.

Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Lab Tests

The user accepted the expert's answer

Ask an OBGYN

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor